MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, UROLOGICAL
Model Number 421565
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the tip of the catheter is crimped to the package." photos depicting the reported complaint issue were provided by the complainant.
 
Additional Manufacturer Narrative
E1: complainant state: kyoto based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4).Manufacturing site: (b)(4).
 
Additional Manufacturer Narrative
A picture and sample was provided.The catheter was squeezed.The defect reported was confirmed.The catheter tip was sealed with seal of package.The issue on the product is detectable during production.100% visual inspection with focus on the issue is carried out.Review of the dhr lot 2c02567 showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled.No nonconformity related to the issue reported had been registered during the packaging process of the mentioned lot.During complaint review , the increased number of complaints related to the issue - catheter squeezed in welding packaging, has been observed.Capa tw 1672777 has been open to investigate the issue.Within the capa as immediate action operators were retrained on visual inspection that is focused on the reported defect.Was determined that cpm slightly increased, but the incidence of defect occurrence is not high.No harm was reported.The defect is visible.The corrective action implemented previously, that covered implementation of guides under ccr-dmr-00059, did not ensure 100% help to hold catheters on the right place in the cavities.Only reduce potential risk of catheters squeezing in weld.No another complaint of this nature has been received on the lot.The defect rates should be 0.4% based on g805118 general quality requirements , class a1 nonconformities -welding must be intact all the way round.For 2c02567 -- the defect rate is 1 unit reported out of produced 57 600 pcs units equivalents to 0.0017 %.No additional action is required and this complaint will be closed.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17237590
Report Number3005778470-2023-00141
Device Sequence Number7207086
Product Code KOD
UDI-Device Identifier30768455143529
UDI-Public30768455143529
Combination Product (Y/N)N
PMA/510(K) Number
K161344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2025
Device Model Number421565
Device Catalogue Number421565
Device Lot Number2C02567
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown